# SDR QXEA0001186

- Difficulty date: April 27, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- Aircraft time: 21,659 hours, 30,254 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Structure
- Condition: Cracked
- Location: Exahaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- RIGHT HAND FINGERNAIL INSIDE TUNNEL SKIN IS CRACKED IN TWO LOCATIONS ON THE FWD UPPER SIDE, AT STA XN216.  REPAIRED IAW HORIZON AIR EA 9-54-246.
